# SDR MASA200601297

- Difficulty date: May 9, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 18,799 hours, 13,922 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX540330
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 3,427 hours, 2,498 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6237 PHX.  NLG DOORS NOT STOWING WITH NLG RETRACTED.  MX REMOVED AND REPLACED THE PUMP.
